Alert archive / Louisiana / Special Weather Statements in 2021
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Mar 31, 2021, 7:48 AM CDT for West Carroll Parish, Louisiana. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2021, 7:48 AM CDT (12:48 UTC)
- Expired
- Mar 31, 2021, 8:15 AM CDT
- In force
- 27 min
- Issued by
- NWS Jackson, MS
County West Carroll Parish, LA
The radar
The Jackson/Brandon,MS radar (KDGX), 151 km from the middle of the area, began a volume at 12:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 0.8 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1030 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 626 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 176 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 4.9
The text
As transmitted.
159
WWUS84 KJAN 311248
SPSJAN
Special Weather Statement
National Weather Service Jackson MS
748 AM CDT Wed Mar 31 2021
ARZ074-075-LAZ007-008-311315-
Chicot AR-Ashley AR-Morehouse LA-West Carroll LA-
748 AM CDT Wed Mar 31 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CHICOT AND
SOUTHEASTERN ASHLEY COUNTIES...NORTHEASTERN MOREHOUSE AND
NORTHEASTERN WEST CARROLL PARISHES UNTIL 815 AM CDT...
At 748 AM CDT, Meteorologists were tracking a strong thunderstorm
over Jones, or 7 miles southwest of Wilmot, moving east at 40 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This storm will remain over mainly rural areas of southwestern Chicot
and southeastern Ashley Counties, northeastern Morehouse and
northeastern West Carroll Parishes, including the following
locations... Kilbourne and Bonita.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3303 9169 3311 9121 3300 9125 3300 9126
3299 9127 3298 9127 3297 9128 3296 9128
3295 9130 3294 9131 3293 9130 3289 9133
3290 9170
TIME...MOT...LOC 1248Z 258DEG 35KT 3296 9163
$$
19What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Mar 31, 7:00 AM CDT, 48 minutes earlier.
Area forecast discussion, Mar 31, 7:00 AM CDT, 48 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
700 AM CDT Wed Mar 31 2021
...SEVERE STORMS POSSIBLE TODAY...
.UPDATE...
Updated for 12Z aviation discussion
&&
.AVIATION...
12Z TAF discussion:
MVFR cigs were observed at most TAF sites at 1130Z and TSRA
activity was noted GLH-GWO as the cold front was moving south
through the delta. TSRA activity is expected to continue today
along and ahead of a strong cold front that will move HKS-JAN by
16Z and clear PIB-HBG by 22Z. MVFR/IFR cigs are expected to
prevail until after the cold front passes. A nw wind sustained
around 20kts with gusts to 35Kts is expected in the wake of the
cold front. Conditions wl improve from the nw this aftn with VFR
conds expected areawide by 02Z Thu. /22/
&&
.DISCUSSION...
Today and tonight: well, it appears March will go out like a lion
for the ArkLaMiss as our warm and humid conditions early this
morning will get knocked down by a strong cold front by evening.
Severe storms will be possible ahead of the cold front followed by
strong gusty winds and colder temperatures in its wake. Early
morning surface analysis had this cold front just to the northwest
of Bolivar county. Temperatures across our CWA last hour were still
running in the upper 60s to lower 70s with dew points in the upper
60s. The 00Z Wed JAN sounding had a PWAT of 1.67in and PWATs will
surge above an inch and three quarters today ahead of the cold
front. Local radars already showed a few storms along and just ahead
of the cold front. Additional storms will continue to develop along
cold front this morning as it drops into our CWA. A few of the
storms along the cold front this morning may become strong to severe
and produce damaging wind gusts and small hail but the most likely
time for severe storm development will come later with daytime
heating. Models are in good agreement that the cold front will be
near a Bastrop, Louisiana to Columbus, Mississippi line by 7am then
near a De Kalb to Jackson to Natchez line by noon and be southeast
of our CWA by late afternoon. The potential for severe storms will
end with the passage of the cold front. Isolated severe storms will
be possible over most of our CWA but our southeast will see the
greatest potential for severe storms capable of damaging winds,
quarter sized hail and a brief tornado or two this afternoon. In
addition locally heavy downpours will also be possible with the
strongest storms. In the wake of the cold front north winds with
gusts of 35 to 45 mph will be possible, especially in the west where
a Wind Advisory has been issued for this afternoon. The highs for
today have likely already occurred for the northern half of the area
as temperatures are expected to drop into the 50s behind the cold
front. By sunset most of the CWA will be in the 40s and lows tonight
will range from the mid 30s north to near 40F south. /22/
Thursday through next Tuesday...Strong cold advection in the front's
wake will bring a chill back to the air beginning Thursday morning
and continuing into Friday morning. Friday morning will be the
cooler of the two as lows range from the upper 20s to middle 30s.
Some early morning patchy frost can be anticipated over a good
portion of the area. but moreso over Northeast Mississippi where
widespread front is expected, as lows fall into the upper 20s for at
least a couple of hours early Friday. Cool breezy conditions are
expected on Friday afternoon, as highs struggle to climb out of the
50s.
Throughout the remainder of the forecast period, conditions
currently look to remain quiet. A couple of weak disturbances
traversing the region during the Easter weekend, only look to bring
some increased clouds to the CWA. Despite the cooler temperatures
early, conditions will steadily moderate up each day, with highs
forecast to hover around the 80 degree mark come the start of work
week and lows back up into the low and middle 50s. /19/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 71 37 58 33 / 96 4 0 0
Meridian 73 37 56 30 / 98 10 0 0
Vicksburg 70 37 58 32 / 92 3 0 0
Hattiesburg 79 39 60 33 / 96 20 0 0
Natchez 72 39 59 34 / 96 4 0 0
Greenville 58 36 55 32 / 92 2 0 0
Greenwood 63 36 55 29 / 96 2 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Wind Advisory from noon today to 8 PM CDT this evening for
MSZ018-019-025>028-034>036-040>043-047>049-053-054-059>062.
LA...Wind Advisory from noon today to 8 PM CDT this evening for
LAZ007>009-015-016-023>026.
AR...Wind Advisory from noon today to 8 PM CDT this evening for
ARZ074-075.
&&
19/22Hazardous weather outlook, Mar 31, 6:10 AM CDT, 1 hour 38 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 610 AM CDT Wed Mar 31 2021 ARZ074-LAZ007-MSZ026-011115- Ashley-Morehouse-Grenada- 610 AM CDT Wed Mar 31 2021 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, and north central Mississippi. .DAY ONE...Today and Tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Today Weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph this afternoon. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Low temperatures below freezing for a few hours will lead to widespread frost over much of the area Thursday night into Friday morning. This will pose a significant threat to tender vegetation now that the growing season has begun. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Tuesday. ARZ075-MSZ018-019-025-034-011115- Chicot-Bolivar-Sunflower-Leflore-Washington- 610 AM CDT Wed Mar 31 2021 This hazardous weather outlook is for portions of southeast Arkansas, north central Mississippi, and northwest Mississippi. .DAY ONE...Today and Tonight NON-THUNDERSTORM WINDS THREAT...Elevated TIMING...Today A few downed trees and power lines are possible due to sustained winds ranging from 25 to 35 mph and potential for wind gusts 35- 40 mph. Travel will also be difficult for those in high profile vehicles. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Low temperatures below freezing for a few hours will lead to widespread frost over much of the area Thursday night into Friday morning. This will pose a significant threat to tender vegetation now that the growing season has begun. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Tuesday. LAZ015-MSZ027>033-036>039-043>046-048>050-054-061-062-011115- Richland-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw- Oktibbeha-Holmes-Attala-Winston-Noxubee-Madison MS-Leake-Neshoba- Kemper-Hinds-Rankin-Scott-Copiah-Franklin MS-Lincoln- 610 AM CDT Wed Mar 31 2021 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, east central Mississippi, north central Mississippi, northeast Mississippi, south central Mississippi, and southwest Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Today Isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts and hail. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) Weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph this afternoon. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Low temperatures below freezing for a few hours will lead to widespread frost over much of the area Thursday night into Friday morning. This will pose a significant threat to tender vegetation now that the growing season has begun. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. LAZ008-009-016-023>026-MSZ035-040>042-047-053-059-060-011115- West Carroll-East Carroll-Madison LA-Franklin LA-Catahoula-Tensas- Concordia-Humphreys-Issaquena-Sharkey-Yazoo-Warren-Claiborne- Jefferson-Adams- 610 AM CDT Wed Mar 31 2021 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today NON-THUNDERSTORM WINDS THREAT...Elevated TIMING...Today Isolated severe thunderstorms are possible. Some thunderstorms could produce damaging winds to 60 mph and hail to the size of quarters. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) A few downed trees and power lines are possible due to sustained winds ranging from 25 to 35 mph and potential for wind gusts 35- 40 mph. Travel will also be difficult for those in high profile vehicles. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Low temperatures below freezing for a few hours will lead to widespread frost over much of the area Thursday night into Friday morning. This will pose a significant threat to tender vegetation now that the growing season has begun. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. MSZ051-052-055>058-063>066-072>074-011115- Newton-Lauderdale-Simpson-Smith-Jasper-Clarke-Lawrence- Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 610 AM CDT Wed Mar 31 2021 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Today Severe thunderstorms are possible. Some thunderstorms could produce damaging winds to 70 mph and hail to the size of quarters and a brief tornado or two. (https://www.weather.gov/images/jan/graphicast/1.png) Weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph this afternoon. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Low temperatures below freezing for a few hours will lead to widespread frost over much of the area Thursday night into Friday morning. This will pose a significant threat to tender vegetation now that the growing season has begun. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. 20 && ...HAZARD LEGEND... *NON-THUNDERSTORM WINDS* Extreme...Sustained winds 50 mph or greater or wind gusts 65 mph or greater. Significant...Sustained winds 40-49 mph or wind gusts 58-64 mph. Elevated...Sustained winds 30-39 mph or wind gusts 45-57 mph. Limited...Sustained winds 20-29 mph or wind gusts 30 to 44 mph. *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, Mar 31, 4:45 AM CDT, 3 hours 3 minutes before
Special Weather Statement National Weather Service Jackson MS 445 AM CDT Wed Mar 31 2021 MSZ019-034-311015- Washington MS-Sunflower MS- 445 AM CDT Wed Mar 31 2021 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SUNFLOWER AND NORTHEASTERN WASHINGTON COUNTIES UNTIL 515 AM CDT... At 445 AM CDT, Meteorologists were tracking a strong thunderstorm over Leland, moving east at 50 mph. Winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Holly Ridge around 455 AM CDT. Indianola around 500 AM CDT. Inverness around 505 AM CDT. Moorhead and Sunflower around 510 AM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3333 9045 3333 9095 3351 9096 3357 9045 TIME...MOT...LOC 0945Z 265DEG 42KT 3343 9087 19
Special weather statement, Mar 31, 4:46 AM CDT, 3 hours 2 minutes before
Special Weather Statement
National Weather Service Jackson MS
446 AM CDT Wed Mar 31 2021
MSZ025-026-311015-
Grenada MS-Leflore MS-
446 AM CDT Wed Mar 31 2021
...A STRONG THUNDERSTORM WILL AFFECT WESTERN GRENADA AND NORTHERN
LEFLORE COUNTIES UNTIL 515 AM CDT...
At 446 AM CDT, Meteorologists were tracking a strong thunderstorm
over Minter City, or 14 miles east of Drew, moving east at 65 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Holcomb around 500 AM CDT.
Bew Springs around 505 AM CDT.
Grenada around 510 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3374 8976 3365 9040 3379 9045 3381 9038
3381 9019 3379 9017 3377 9018 3375 9030
3373 9031 3370 9030 3369 9028 3374 9024
3372 9022 3372 9014 3381 9013 3381 8998
3382 8998 3382 8993 3390 8992 3390 8977
TIME...MOT...LOC 0946Z 253DEG 57KT 3375 9028
19Special weather statement, Mar 31, 7:14 AM CDT, 34 minutes before
Special Weather Statement National Weather Service Jackson MS 714 AM CDT Wed Mar 31 2021 MSZ027-028-032-037-311245- Carroll MS-Attala MS-Montgomery MS-Choctaw MS- 714 AM CDT Wed Mar 31 2021 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CHOCTAW...SOUTHEASTERN CARROLL...NORTHEASTERN ATTALA AND SOUTHEASTERN MONTGOMERY COUNTIES UNTIL 745 AM CDT... At 713 AM CDT, Meteorologists were tracking a strong thunderstorm near Poplar Creek, or 14 miles southeast of Winona, moving east at 50 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Chester around 740 AM CDT. Other locations impacted by this storm include French Camp and Weir. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3326 8920 3321 8968 3337 8972 3351 8919 TIME...MOT...LOC 1213Z 258DEG 44KT 3331 8961 19
Special weather statement, Mar 31, 7:18 AM CDT, 30 minutes before
Special Weather Statement National Weather Service Jackson MS 718 AM CDT Wed Mar 31 2021 MSZ042-043-047-048-311245- Warren MS-Hinds MS-Yazoo MS-Madison MS- 718 AM CDT Wed Mar 31 2021 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WARREN... SOUTHWESTERN YAZOO...NORTHWESTERN HINDS AND SOUTHWESTERN MADISON COUNTIES UNTIL 745 AM CDT... At 718 AM CDT, Meteorologists were tracking a strong thunderstorm near Phoenix, or 11 miles east of Redwood, moving east at 50 mph. Winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Flora around 740 AM CDT. Other locations impacted by this storm include Bentonia. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3242 9071 3260 9072 3273 9021 3249 9021 TIME...MOT...LOC 1218Z 258DEG 44KT 3252 9061 19
Special weather statement, Mar 31, 7:43 AM CDT, 5 minutes before
Special Weather Statement
National Weather Service Jackson MS
743 AM CDT Wed Mar 31 2021
MSZ037-044-311330-
Attala MS-Leake MS-
743 AM CDT Wed Mar 31 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LEAKE AND SOUTHEASTERN
ATTALA COUNTIES UNTIL 830 AM CDT...
At 743 AM CDT, Meteorologists were tracking a strong thunderstorm
near Thomastown, or 11 miles southwest of Kosciusko, moving east at
35 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Singleton around 800 AM CDT.
Smyrna and Renfroe around 805 AM CDT.
Zama around 815 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3286 8932 3285 8973 3288 8973 3289 8983
3295 8983 3311 8932
TIME...MOT...LOC 1243Z 256DEG 29KT 3292 8970
TWSpecial weather statement, Mar 31, 7:48 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Jackson MS
748 AM CDT Wed Mar 31 2021
ARZ074-075-LAZ007-008-311315-
Chicot AR-Ashley AR-Morehouse LA-West Carroll LA-
748 AM CDT Wed Mar 31 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CHICOT AND
SOUTHEASTERN ASHLEY COUNTIES...NORTHEASTERN MOREHOUSE AND
NORTHEASTERN WEST CARROLL PARISHES UNTIL 815 AM CDT...
At 748 AM CDT, Meteorologists were tracking a strong thunderstorm
over Jones, or 7 miles southwest of Wilmot, moving east at 40 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This storm will remain over mainly rural areas of southwestern Chicot
and southeastern Ashley Counties, northeastern Morehouse and
northeastern West Carroll Parishes, including the following
locations... Kilbourne and Bonita.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3303 9169 3311 9121 3300 9125 3300 9126
3299 9127 3298 9127 3297 9128 3296 9128
3295 9130 3294 9131 3293 9130 3289 9133
3290 9170
TIME...MOT...LOC 1248Z 258DEG 35KT 3296 9163
19The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 7:16 PM CDT | Tornado Warning | JAN | Issaquena | 47 min |
| Mar 30, 7:30 PM CDT | Special Weather Statement | JAN | Simpson | 45 min |
| Mar 30, 7:47 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Simpson | 33 min |
| Mar 30, 7:50 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Washington | 55 min |
| Mar 30, 9:07 PM CDT | Special Weather Statement | JAN | Humphreys | 38 min |
| Mar 30, 9:20 PM CDT | Special Weather Statement | JAN | Oktibbeha | 40 min |
| Mar 30, 9:57 PM CDT | Special Weather Statement | JAN | Carroll | 48 min |
| Mar 30, 10:58 PM CDT | Special Weather Statement | JAN | Montgomery | 62 min |
| Mar 30, 11:06 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery, Webster | 39 min |
| Mar 31, 2:57 AM CDT | Wind Advisory | JAN | Adams, Bolivar, Carroll, Claiborne, Copiah, Franklin and 16 more | 17 hr |
| Mar 31, 3:12 AM CDT | Special Weather Statement | JAN | Coahoma | 18 min |
| Mar 31, 3:48 AM CDT | Special Weather Statement | JAN | Bolivar | 42 min |
| Mar 31, 4:06 AM CDT | Special Weather Statement | JAN | Bolivar | 24 min |
| Mar 31, 4:09 AM CDT | Special Weather Statement | JAN | Sunflower | 36 min |
| Mar 31, 4:32 AM CDT | Special Weather Statement | JAN | Sunflower | 28 min |
| Mar 31, 4:45 AM CDT | Special Weather Statement | JAN | Sunflower | 30 min |
| Mar 31, 4:46 AM CDT | Special Weather Statement | JAN | Grenada | 29 min |
| Mar 31, 7:14 AM CDT | Special Weather Statement | JAN | Choctaw | 31 min |
| Mar 31, 7:18 AM CDT | Special Weather Statement | JAN | Yazoo | 27 min |
| Mar 31, 7:43 AM CDT | Special Weather Statement | JAN | Attala | 47 min |
| Mar 31, 8:10 AM CDT | Special Weather Statement | JAN | Madison | 35 min |
| Mar 31, 8:27 AM CDT | Special Weather Statement | JAN | Madison | 33 min |
| Mar 31, 8:39 AM CDT | Special Weather Statement | JAN | Leake, Neshoba | 51 min |
| Mar 31, 9:12 AM CDT | River Flood Warning | JAN | Clay | 4 days |
| Mar 31, 9:40 AM CDT | Special Weather Statement | JAN | Kemper | 50 min |
| Mar 31, 10:34 AM CDT | Special Weather Statement | JAN | Madison | 26 min |
| Mar 31, 10:34 AM CDT | Special Weather Statement | JAN | Kemper | 41 min |
| Mar 31, 10:35 AM CDT | Special Weather Statement | JAN | Newton, Scott | 40 min |
| Mar 31, 10:40 AM CDT | River Flood Warning | JAN | Jones | 22 hr |
| Mar 31, 10:41 AM CDT | River Flood Warning | JAN | Carroll, Leflore | 49 hr |
| Mar 31, 10:49 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale | 26 min |
| Mar 31, 10:55 AM CDT | Special Weather Statement | JAN | Scott | 50 min |
| Mar 31, 11:00 AM CDT | Special Weather Statement | JAN | Lauderdale | 60 min |
| Mar 31, 11:11 AM CDT | Special Weather Statement | JAN | Rankin, Simpson | 64 min |
| Mar 31, 11:15 AM CDT | Severe Thunderstorm Warning | JAN | Lauderdale, Newton | 30 min |
| Mar 31, 11:29 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Simpson, Smith | 61 min |
| Mar 31, 11:33 AM CDT | Special Weather Statement | JAN | Smith | 42 min |
| Mar 31, 12:02 PM CDT | Special Weather Statement | JAN | Jasper | 43 min |
| Mar 31, 12:13 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Jones | 47 min |
| Mar 31, 12:31 PM CDT | Special Weather Statement | JAN | Clarke | 44 min |
| Mar 31, 12:57 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 22 min |
| Mar 31, 1:14 PM CDT | Special Weather Statement | JAN | Jones | 31 min |
| Mar 31, 2:03 PM CDT | Special Weather Statement | JAN | Forrest | 27 min |
| Mar 31, 2:26 PM CDT | Freeze Watch | JAN | Attala, Bolivar, Carroll, Choctaw, Clarke, Clay and 15 more | 20 hr |
| Mar 30, 7:00 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll, West Carroll | 60 min |
| Mar 30, 9:16 PM CDT | Tornado Warning | JAN | Morehouse | 44 min |
| Mar 30, 10:04 PM CDT | Special Weather Statement | JAN | Ashley | 41 min |
| Mar 31, 3:34 AM CDT | Special Weather Statement | JAN | Chicot | 26 min |
| Mar 31, 4:03 AM CDT | Special Weather Statement | JAN | Chicot | 57 min |
Nearby
Special Weather Statements in Louisiana, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.